# SDR YENA2023082300969

- Difficulty date: August 18, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 073
- Aircraft time: 41,663 hours, 27,062 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1338, JFK-MVY. 'L1 DOOR WILL NOT LATCH AND ARM; FOUND GRIT BAN NOT ATTACHED TO L1 DOOR BRACKET. ATTACHED GRIT BAR PER AMM 52-11-41-400-O1. OPERATED FWD PASSENGER DOOR ARM AND DISARM PER AMM 52 -11 -00.'
